Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MAJOR ORTHO PACK; ORTHOPEDIC TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE INDUSTRIES, INC. MAJOR ORTHO PACK; ORTHOPEDIC TRAY
Model Number
DYNJ47948B
Health Effect - Clinical Code
Injury (2348)
Date of Event
10/03/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Cautery pencil from major ortho pack with lot no 18hbk660 signaled "in use" even when button was not pressed.Cautery pencil unplugged from electrical unit.New pencil from or stock passed to field.Alleged cut/burn to patient's arm.
New Search
Submit an Adverse Event Report
Brand Name
MAJOR ORTHO PACK
Common Device Name
ORTHOPEDIC TRAY
Manufacturer
(Section D)
MEDLINE INDUSTRIES, INC.
1204 townline rd
1 medline place
mundelein IL 60060
MDR Report Key
8000226
Report Number
8000226
Device Sequence Number
13503648
Product Code
OJH
UDI-Device Identifier
10889942650231
UDI-Public
(01)10889942650231
Combination Product (Y/N)
N
Initial Reporter State
MT
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/12/2018
Report Date
(Section F)
10/12/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
DYNJ47948B
Device Catalogue Number
DYNJ47948B
Device Lot Number
18HBK660
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
10/24/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/24/2018
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Weight
138
Date Report Sent to FDA
10/12/2018